CureZone   Log On   Join
Can Mirena cause chronic headaches?
 
paininthehead Views: 39,778
Published: 12 years ago
 

Can Mirena cause chronic headaches?


I had the Mirena IUD inserted last Sept to control excessive menstrual bleeding and have been experiencing many of the side effects described (prolonged bleeding, upper respitory infections, breast tenderness, and numbness of the face, arm and leg on the left side which was told was Bell's Palsey without paralysis). I have recently been experiencing a chronic dull headache for the past 5 weeks. I tried the usual analgesiacs to help with the pain but none worked. My GP tried an antidepressant, allergy medication, anti-anxiety drug with no results. I've had an MRI done and am now off work for the week to see if this can help relieve my headaches. I have never been prone to headaches before having the Mirena IUD and after reading many of your experiences I just have to ask, can my headaches, although they are not severe, be caused by this device?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.984 sec, (1)